# SDR AALA20050838

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLIGHT DIVERTED TO JFK DUE TO THREE RED GEAR WARNING LIGHTS WHEN LANDING GEAR WAS LOWERED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR HANDLE MECHANICALLY BINDING.  FREED UP SLIDING ACTION OF HANDLE AND THREE RED LIGHTS EXTINGUISHED.  AIRCRAFT FERRIED GEAR DOWN TO LGA FOR FOLLOW UP.  REPLACED ROLLER ACTUATOR FOR 5189 SWITCH AT LANDING GEAR HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
